Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060

Timo Schürg

Geometry & Topology 19 (2015) 2993–2994

Correction to Geometry & Topology 17:1 (2013) 73–92

Abstract

This erratum corrects a mistake in “Deriving Deligne–Mumford stacks with perfect obstruction theories” published in Geom. Topol. 17 (2013) 73–92.

Keywords
Mathematical Subject Classification 2010
Primary: 14A20, 18G55
Secondary: 55P43
References
Publication
Received: 23 September 2014
Accepted: 23 December 2014
Published: 20 October 2015
Proposed: Lothar Göttsche
Seconded: Richard Thomas, Jim Bryan
Authors
Timo Schürg
Mathematisches Institut
Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany